advertisement
Question
Posted by: Dizzy | 2006/10/30

could it be?

I have been on the Pill for about 5yrs, in the beginning of Oct'06 i was going away on a work function and didn't want to come on so a carried on with my next packet. In a couple of days i came on as usual, I carried on with the pill and just began to spot. My body obviously wanted to come on so I stop taking the pill, and i just carried on spotting. During that time stupid me thinking that i was on had sex with my boyfriend.

I carried on later with my pill as usual afterwards, I have been getting lower back ache(i thought maybe it could be my kidneys) but i drink 2L of water every day?
I came on a little bit heavier then usual, with some period pains. i have just started a new pack on Saturday and Monday today i have felt nauseous, dizzy tingley and i vomited. I do have all the symtoms of a early pregancy or I could just be coming down with the flu.

To avoid the embarrasment and money spent on pregnancy test, I'd rather find out from the professionals.



Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have just had a period, pregnancy would be unlikely. It may be a tummy bug.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement